# SDR LR7A01051

- Difficulty date: July 11, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 31,658 hours, 18,773 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 330501311
- Part serial: NSN
- Condition: Distorted
- Location: Fs 737e-777e
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST TAIL STRIKE DAMAGE EVALUATION (REF. OPER CTRL NO. LR7A01033) FOUND FS FS 737E - 777E SKIN PANEL DISTORTED AND SCRATCHED AT FS 757E - 777E, LBL 20.95 - RBL 20.95,  WL 126.FABRICATED AND REPLACED SKIN PANEL FS 737E - 777E, LBL 61.25 - RLB 61.25, WL 126  IAW SRM SMP 583-53-10 PG 2 D., 51-70.  NR 9, CONT. SHEET ITEM 5, 6, 7.
